# SDR 08FDEA00783

- Difficulty date: March 7, 2008
- Submitted: March 7, 2008
- Operation: Air carrier
- Aircraft: N486FE
- Make and model: Boeing 727227
- Aircraft serial: 21489
- Aircraft time: 39,357 hours, 29,437 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: 655850248
- Condition: Corroded
- Location: Wg To Bdy Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BODY TO WING FAIRING PANEL, NR 3218 BETWEEN PRIMARY HEAT EXCHANGER RT O/B FRAME WEB HAS CORROSION ON MATING SURFACE AT FS 825, RBL WL 138.  RT O/B FRAME WEB FOUND TO HAVE 50 PERCENT MATERIAL LOSS, OUT OF LIMITS REF SRM 51-10-01.  REMOVED AND REPLACED FRAME WEB REF SRM 51-30-2, THIS IS CLASSIFIED AS A MINOR REPAIR.
